MathSciNet Relay Station
MathSciNet bibliographic data
MR2737935 (2011j:65318) 65R99 (62G08)
Sun, Hongwei; Wu, Qiang Least square regression with indefinite kernels and coefficient regularization. Appl. Comput. Harmon. Anal. 30 (2011), no. 1, 96–109.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement